# SDR UPS99229483

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516222
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK RUNNING FROM NR 6 SLAT O/B GUIDE HOOK MOUNT HOLE TO O/B RIVET HOLE.  REMOVED AND REPLACED NR 6 SLAT PER MM 27-81-11.
